Alert archive / Texas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 4, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Jan 2, 2017, 7:28 AM CST for 13 counties in Texas. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 2, 2017, 7:28 AM CST (13:28 UTC)
- Expired
- Jan 2, 2017, 8:30 AM CST
- In force
- 62 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bowie County, TX, Camp County, TX, Cass County, TX, Franklin County, TX, Gregg County, TX, Harrison County, TX, Marion County, TX, Morris County, TX, Rusk County, TX, Smith County, TX, Titus County, TX, Upshur County, TX, Wood County, TX
The radar
The Shreveport radar (KSHV), 78 km from the middle of the area, began a volume at 13:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 2, 6:12 AM CST | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 1.5 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 0 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 240 m²/s²
- 0-3 km storm-relative helicity
- 246 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.6
The text
As transmitted.
368
WUUS54 KSHV 021328
SVRSHV
TXC037-063-067-159-183-203-315-343-401-423-449-459-499-021430-
/O.NEW.KSHV.SV.W.0004.170102T1328Z-170102T1430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
728 AM CST MON JAN 2 2017
The National Weather Service in Shreveport has issued a
* Severe Thunderstorm Warning for...
Marion County in northeastern Texas...
South central Franklin County in northeastern Texas...
Northern Rusk County in northeastern Texas...
South central Bowie County in northeastern Texas...
Upshur County in northeastern Texas...
Southern Titus County in northeastern Texas...
Southeastern Smith County in northeastern Texas...
Western Cass County in northeastern Texas...
Harrison County in northeastern Texas...
East central Wood County in northeastern Texas...
Morris County in northeastern Texas...
Camp County in northeastern Texas...
Gregg County in northeastern Texas...
* Until 830 AM CST
* At 728 AM CST, severe thunderstorms were located along a line
extending from near Newsome to near Big Sandy to near Arp, moving
northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Longview, Marshall, Kilgore, White Oak, Gladewater, Gilmer,
Pittsburg, Leesburg, Hallsville, Daingerfield, Overton, Jefferson,
Linden, Troup, Hughes Springs, Lone Star, Tatum, Naples, Big Sandy
and Ore City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 200 PM CST for northeastern
Texas.
LAT...LON 3340 9441 3289 9423 3240 9431 3236 9444
3239 9449 3234 9450 3214 9517 3254 9510
3298 9521
TIME...MOT...LOC 1328Z 242DEG 41KT 3294 9513 3257 9505 3224 9510
HAIL...1.00IN
WIND...60MPH
$$
123 follow-up statements
004
WWUS54 KSHV 021403
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
803 AM CST MON JAN 2 2017
TXC159-423-499-021413-
/O.CAN.KSHV.SV.W.0004.000000T0000Z-170102T1430Z/
Smith TX-Franklin TX-Wood TX-
803 AM CST MON JAN 2 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SMITH...SOUTH
CENTRAL FRANKLIN AND EAST CENTRAL WOOD COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 200 PM CST for northeastern
Texas.
LAT...LON 3340 9441 3289 9423 3240 9431 3236 9444
3239 9449 3234 9450 3225 9483 3260 9485
3314 9491
TIME...MOT...LOC 1403Z 243DEG 43KT 3311 9477 3274 9464 3241 9469
$$
TXC037-063-067-183-203-315-343-401-449-459-021430-
/O.CON.KSHV.SV.W.0004.000000T0000Z-170102T1430Z/
Cass TX-Marion TX-Harrison TX-Rusk TX-Bowie TX-Upshur TX-Morris TX-
Titus TX-Camp TX-Gregg TX-
803 AM CST MON JAN 2 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM CST
FOR WESTERN CASS...MARION...HARRISON...NORTHEASTERN RUSK...SOUTH
CENTRAL BOWIE...EASTERN UPSHUR...MORRIS...SOUTHEASTERN TITUS...
SOUTHEASTERN CAMP AND GREGG COUNTIES...
At 803 AM CST, severe thunderstorms were located along a line
extending from near Rocky Branch to 6 miles southeast of Ore City to
8 miles southeast of Longview, moving northeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Longview, Marshall, Kilgore, White Oak, Hallsville, Daingerfield,
Jefferson, Linden, Hughes Springs, Lone Star, Naples, Ore City,
Omaha, East Mountain, Cason, Lodi, Rocky Branch, Berea, Harleton and
Kildare.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 200 PM CST for northeastern
Texas.
LAT...LON 3340 9441 3289 9423 3240 9431 3236 9444
3239 9449 3234 9450 3225 9483 3260 9485
3314 9491
TIME...MOT...LOC 1403Z 243DEG 43KT 3311 9477 3274 9464 3241 9469
HAIL...1.00IN
WIND...60MPH
$$
12242
WWUS54 KSHV 021411
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
811 AM CST MON JAN 2 2017
TXC063-449-021421-
/O.CAN.KSHV.SV.W.0004.000000T0000Z-170102T1430Z/
Titus TX-Camp TX-
811 AM CST MON JAN 2 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TITUS AND
SOUTHEASTERN CAMP COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 200 PM CST for northeastern
Texas.
LAT...LON 3340 9441 3289 9423 3240 9431 3236 9444
3239 9449 3234 9450 3237 9470 3278 9466
3314 9481
TIME...MOT...LOC 1411Z 242DEG 41KT 3314 9471 3277 9458 3244 9463
$$
TXC037-067-183-203-315-343-401-459-021430-
/O.CON.KSHV.SV.W.0004.000000T0000Z-170102T1430Z/
Cass TX-Marion TX-Harrison TX-Rusk TX-Bowie TX-Upshur TX-Morris TX-
Gregg TX-
811 AM CST MON JAN 2 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM CST
FOR WESTERN CASS...MARION...WESTERN HARRISON...NORTHEASTERN RUSK...
SOUTH CENTRAL BOWIE...NORTHEASTERN UPSHUR...SOUTHERN MORRIS AND
SOUTHEASTERN GREGG COUNTIES...
At 811 AM CST, severe thunderstorms were located along a line
extending from Rocky Branch to 6 miles north of Harleton to near
Hallsville, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Longview, Marshall, Hallsville, Daingerfield, Jefferson, Linden,
Hughes Springs, Lone Star, Naples, Omaha, Lodi, Rocky Branch, Berea,
Harleton, Kildare, Woodlawn, Jenkins, Fairview, Lakeport and Easton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 200 PM CST for northeastern
Texas.
LAT...LON 3340 9441 3289 9423 3240 9431 3236 9444
3239 9449 3234 9450 3237 9470 3278 9466
3314 9481
TIME...MOT...LOC 1411Z 242DEG 41KT 3314 9471 3277 9458 3244 9463
HAIL...1.00IN
WIND...60MPH
$$
12733
WWUS54 KSHV 021422
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
822 AM CST MON JAN 2 2017
TXC459-021432-
/O.CAN.KSHV.SV.W.0004.000000T0000Z-170102T1430Z/
Upshur TX-
822 AM CST MON JAN 2 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN UPSHUR COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 200 PM CST for northeastern
Texas.
LAT...LON 3340 9441 3289 9423 3240 9431 3236 9444
3239 9449 3234 9450 3238 9468 3279 9464
3314 9478
TIME...MOT...LOC 1422Z 242DEG 41KT 3320 9459 3283 9446 3250 9451
$$
TXC037-067-183-203-315-343-401-021430-
/O.CON.KSHV.SV.W.0004.000000T0000Z-170102T1430Z/
Cass TX-Marion TX-Harrison TX-Rusk TX-Bowie TX-Morris TX-Gregg TX-
822 AM CST MON JAN 2 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM CST
FOR WESTERN CASS...MARION...WESTERN HARRISON...NORTHEASTERN RUSK...
SOUTH CENTRAL BOWIE...SOUTHEASTERN MORRIS AND SOUTHEASTERN GREGG
COUNTIES...
At 822 AM CST, severe thunderstorms were located along a line
extending from near Naples to near Berea to near Hallsville, moving
northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Marshall, Hallsville, Daingerfield, Jefferson, Linden, Hughes
Springs, Lone Star, Naples, Lodi, Rocky Branch, Berea, Harleton,
Kildare, Woodlawn, Jenkins, Fairview, Easton, Avinger, Douglassville
and Marietta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 200 PM CST for northeastern
Texas.
LAT...LON 3340 9441 3289 9423 3240 9431 3236 9444
3239 9449 3234 9450 3238 9468 3279 9464
3314 9478
TIME...MOT...LOC 1422Z 242DEG 41KT 3320 9459 3283 9446 3250 9451
HAIL...1.00IN
WIND...60MPH
$$
12What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 2, 6:49 AM CST, 39 minutes earlier.
Area forecast discussion, Jan 2, 6:49 AM CST, 39 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
649 AM CST Mon Jan 2 2017
.UPDATE...
Sent an update to account for Tornado Watch #002 in effect until 2
pm for all of Northeast Texas...Northern Louisiana as well as most
of Southwest Arkansas. Also trimmed a little off the southern and
western flank from the previous Dense Fog Advisory and extended
the remainder of the Advisory until 9 am this morning.
No other changes at this time...13.
&&
.PREV DISCUSSION... /issued 552 AM CST Mon Jan 2 2017/
AVIATION...
Low cigs/vsbys will continue to affect area terminals through this
afternoon, as tstms increase in coverage ahead of an upper level
disturbance. Gusty winds, possibly in excess of 40 to 50 kts under
stronger storms, will be possible in the vc of any convection.
Tstms will come to an end from w to e by this evening, and
conditions should rapidly improve into the VFR thereafter.
Otherwise, expect ely winds 5-10 kts to become w to swly later
today. /12/
PREV DISCUSSION... /issued 258 AM CST Mon Jan 2 2017/
DISCUSSION...
Strong convection already developing in an area of strong
isentropic lift just south of our region as well as across
portions of NW LA and into SW AR. VAD Wind Profiler from 88D
indicates that 5kft winds are approaching 40kts from the SSW.
Likely that the activity across SW AR and NW LA is elevated in
nature resulting in a hail threat given that the warm front as of
08z was located near a Tyler...Center...Natchitoches to Natchez
line. As the convection to our south lifts northward along with
the northward moving warm front...will need to monitor the
likelihood of this convection becoming more surface based with
time which would in turn result in a wind and/or isolated tornado
threat.
Otherwise...areas of dense fog continues to be a problem across
much of the Four State Region this morning. Current Dense Fog
Advisory runs through 6 AM this morning and thinking is that as
the warm front moves northward this morning...near or in the
vicinity of the I-20 corridor by 6 AM...the warm sector airmass
should have enough mixing associated with it that fog should mix
out as well. That might not be the case with the dense fog north
of the I-20 corridor across SE OK...the northern third of NE TX
into S AR so will need another update at 12z and will determine
what to do with the present Dense Fog Advisory at that time.
Otherwise...our big weather maker for the day in the form of a
vigorous upper level trough was located across the TX Hill Country
early this morning with developing convection from Junction City
and Stephenville to near Wichita Falls Texas and Lawton Oklahoma.
Short term progs are in good agreement with this upper trough
becoming more negatively tilted as it moves into Central Texas and
into the Middle Red River Valley of NE TX/SE OK and SW AR through
the late morning and early afternoon hours. The warm front by late
morning should be in the vicinity of the AR/LA border and this
will result in a severe weather threat across all but our extreme
northern zones throughout the day today. Large hail and damaging
thunderstorm wind gusts appear the main threat but backing of sfc
winds in the warm sector will also pose a tornado threat and
earlier discussion with the Storm Prediction Center suggests that
a Tornado Watch will become necessary later this morning to the
east of Severe Thunderstorm Watch #001 currently in effect just to
our west. The good news is that this trough is a very quick mover
with the intense convection expected to be east of our eastern
most zones by mid aftn as dry slotting quickly fills in behind the
convection.
Did not make too many significant changes to the extended package
given the serious concern to the short term but the big cool down
will commence late Tuesday and Tuesday Night in the form of a
strong cold front. This front is a little slower in the latest
short term progs compared to this time yesterday given its very
shallow nature initially but kept the post frontal airmass and
extended periods dry through Friday with perhaps some returning
moisture for next weekend resulting in the need for some small
pops. The ECMWF is much colder in the Wed through Fri timeframe
than the GFS and it does try to generate some precipitation late
Thu through Fri in association with a reinforcing shot of colder
air. Seeing that the ECMWF continues to struggle with any sort of
consistency with its precip generation with this second intrusion
of cold air by late week...will leave any winter precipitation
mention out for now.
Thanks for coordination this morning SPC and neighboring offices.
Prelims to follow...13.
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 72 50 73 44 / 100 10 0 10
MLU 73 52 75 46 / 100 10 0 10
DEQ 67 42 67 35 / 100 10 10 10
TXK 68 48 69 39 / 100 10 0 10
ELD 69 47 71 42 / 100 10 0 10
TYR 73 48 71 38 / 100 10 0 10
GGG 75 48 72 40 / 100 10 0 10
LFK 75 48 75 44 / 100 10 0 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Dense Fog Advisory until 9 AM CST this morning for ARZ050-051-
059>061-070>073.
LA...Dense Fog Advisory until 9 AM CST this morning for LAZ001>006.
OK...Dense Fog Advisory until 9 AM CST this morning for OKZ077.
TX...Dense Fog Advisory until 9 AM CST this morning for TXZ097-112-
126-138.
&&
12/13Hazardous weather outlook, Jan 2, 3:21 AM CST, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 321 AM CST MON JAN 2 2017 ARZ050-051-059-OKZ077-TXZ096-021800- SEVIER-HOWARD-LITTLE RIVER-MCCURTAIN-RED RIVER- 321 AM CST MON JAN 2 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... AREAS OF DENSE FOG THIS MORNING WILL GIVE WAY TO WIDESPREAD SHOWERS AND THUNDERSTORMS LATER THIS MORNING BEFORE ENDING ACROSS THE REGION THIS AFTERNOON. WHILE SOME OF THESE STORMS COULD BE STRONG IN NATURE POSING A HAIL AND OR WIND THREAT...THE MORE SIGNIFICANT SEVERE THUNDERSTORM POSSIBILITY TODAY SHOULD STAY TO THE SOUTH OF THE REGION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... A SIGNIFICANT COOL DOWN WILL COMMENCE LATE IN THE DAY TUESDAY THROUGH TUESDAY NIGHT AND IT WILL REMAIN MUCH COLDER ACROSS THE REGION THROUGH THE REMAINDER OF THE WORK WEEK. AT THIS TIME...IT DOES NOT APPEAR THAT ANY SIGNIFICANT WINTER PRECIPITATION WILL BE POSSIBLE WITH THIS COLDER AIRMASS IN PLACE TOWARDS LATE WEEK BUT THIS POSSIBILITY WILL CONTINUE TO BE MONITORED IN FUTURE FORECASTS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS SHOULD NOT BE NEEDED BUT WILL BE NECESSARY FOR COUNTIES FURTHER SOUTH OF THE REGION THIS MORNING. ARZ060-061-070>073-LAZ001>006-010>014-017>022-TXZ097-108>112- 124>126-136>138-149>153-165>167-021800- HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-COLUMBIA-UNION-CADDO-BOSSIER- WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-RED RIVER-BIENVILLE-JACKSON- OUACHITA-SABINE-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-BOWIE- FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG- HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE- 321 AM CST MON JAN 2 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... AREAS OF DENSE FOG EARLY THIS MORNING WILL GIVE WAY TO WIDESPREAD SHOWERS AND THUNDERSTORMS LATE THIS MORNING INTO THE AFTERNOON HOURS BEFORE ENDING LATE IN THE AFTERNOON. SOME OF THESE STORMS WILL BE STRONG TO SEVERE...PRODUCING DAMAGING THUNDERSTORM WIND GUSTS...LARGE HAIL AND ISOLATED TORNADOES. BRIEF HEAVY DOWNPOURS WILL ALSO ACCOMPANY THE STRONGEST STORMS TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... A SIGNIFICANT COOL DOWN WILL COMMENCE LATE IN THE DAY TUESDAY THROUGH TUESDAY NIGHT AND IT WILL REMAIN MUCH COLDER ACROSS THE REGION THROUGH THE REMAINDER OF THE WORK WEEK. AT THIS TIME...IT DOES NOT APPEAR THAT ANY SIGNIFICANT WINTER PRECIPITATION WILL BE POSSIBLE WITH THIS COLDER AIRMASS IN PLACE TOWARDS LATE WEEK BUT THIS POSSIBILITY WILL CONTINUE TO BE MONITORED IN FUTURE FORECASTS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL BE NEEDED LATER THIS MORNING THROUGH THE AFTERNOON HOURS ACROSS THE REGION BECAUSE OF THE LIKELIHOOD OF SEVERE THUNDERSTORMS. 13
In the hours before
Special weather statement, Jan 2, 2:24 AM CST, 5 hours 4 minutes before
Special Weather Statement
National Weather Service Shreveport LA
224 AM CST MON JAN 2 2017
LAZ001>003-012-020915-
Bossier LA-Bienville LA-Caddo LA-Webster LA-
224 AM CST MON JAN 2 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WEBSTER...SOUTHEASTERN
CADDO...NORTHWESTERN BIENVILLE AND SOUTHEASTERN BOSSIER PARISHES
UNTIL 315 AM CST...
At 223 AM CST, Doppler radar was tracking a strong thunderstorm 13
miles east of Stonewall, or 16 miles south of Bossier City, moving
northeast at 35 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Minden, Haughton, Sibley, Doyline, Dubberly, Dixie Inn, Heflin,
Curtis, Caspiana, Taylortown, Lake Bistineau South, Elm Grove, Plum
Orchard Landing, Koran, Ninock, Gilark, Noles Landing, Lake Bistineau
North, Mc Dade and Ogden.
LAT...LON 3224 9348 3224 9361 3227 9361 3232 9366
3232 9369 3272 9334 3260 9318 3259 9318
3259 9316 3254 9310
TIME...MOT...LOC 0823Z 221DEG 29KT 3230 9358
12Special weather statement, Jan 2, 3:21 AM CST, 4 hours 7 minutes before
Special Weather Statement
National Weather Service Shreveport LA
321 AM CST MON JAN 2 2017
LAZ021-022-021000-
Caldwell LA-La Salle LA-
321 AM CST MON JAN 2 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CALDWELL AND
NORTHEASTERN LA SALLE PARISHES UNTIL 400 AM CST...
At 321 AM CST, Doppler radar was tracking a strong thunderstorm near
Walters, or 18 miles northwest of Larto, moving north northeast at
40 mph.
Nickel size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Jena, Midway and Nebo.
LAT...LON 3208 9190 3209 9191 3207 9193 3206 9191
3201 9189 3193 9190 3193 9201 3149 9201
3155 9219 3215 9197 3212 9187 3209 9187
TIME...MOT...LOC 0921Z 201DEG 36KT 3159 9207
12Special weather statement, Jan 2, 3:23 AM CST, 4 hours 5 minutes before
Special Weather Statement National Weather Service Shreveport LA 323 AM CST MON JAN 2 2017 LAZ018>020-021015- Winn LA-Natchitoches LA-Grant LA- 323 AM CST MON JAN 2 2017 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL GRANT...CENTRAL NATCHITOCHES AND SOUTHWESTERN WINN PARISHES UNTIL 415 AM CST... At 322 AM CST, Doppler radar was tracking a strong thunderstorm 10 miles north of Kurthwood, or 18 miles south of Natchitoches, moving north northeast at 40 mph. Nickel size hail and winds in excess of 30 mph will be possible with this storm. Locations impacted include... Natchitoches, Montgomery, Natchez, Clarence, Goldonna, Calvin, Cloutierville, Melrose, Grand Ecore, Bellwood, St. Maurice, Flora, Clear Lake and Bermuda. LAT...LON 3138 9302 3144 9322 3204 9300 3194 9271 TIME...MOT...LOC 0922Z 201DEG 36KT 3149 9310 12
Special weather statement, Jan 2, 4:00 AM CST, 3 hours 28 minutes before
Special Weather Statement
National Weather Service Shreveport LA
400 AM CST MON JAN 2 2017
LAZ014-021-022-021045-
Caldwell LA-La Salle LA-Ouachita LA-
400 AM CST MON JAN 2 2017
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CALDWELL...NORTHEASTERN
LA SALLE AND SOUTHEASTERN OUACHITA PARISHES UNTIL 445 AM CST...
At 359 AM CST, Doppler radar was tracking a strong thunderstorm near
Rosefield, or 9 miles south of Columbia, moving north at 35 mph.
Nickel size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Columbia, Clarks, Grayson and Riverton.
LAT...LON 3207 9193 3201 9189 3193 9193 3193 9200
3188 9201 3192 9216 3247 9204 3245 9194
3240 9200 3228 9203 3227 9199 3223 9201
3221 9199 3219 9201 3220 9197 3217 9198
3216 9190 3214 9190 3212 9187 3209 9187
TIME...MOT...LOC 0959Z 194DEG 31KT 3197 9204
12Special weather statement, Jan 2, 6:50 AM CST, 38 minutes before
Special Weather Statement
National Weather Service Shreveport LA
650 AM CST MON JAN 2 2017
TXZ152-153-165>167-021330-
Sabine TX-Angelina TX-Nacogdoches TX-San Augustine TX-Shelby TX-
650 AM CST MON JAN 2 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN NACOGDOCHES...
EASTERN SHELBY...SOUTHEASTERN ANGELINA...SAN AUGUSTINE AND WESTERN
SABINE COUNTIES UNTIL 730 AM CST...
At 650 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Martinsville to near Etoile to 12 miles
south of Huntington. Movement was northeast at 45 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
San Augustine, Pineland, Rosevine, Patroon, Etoile, Macune,
Shelbyville, Bland Lake, Neuville, Zavalla, Chireno, Huxley,
Broaddus, Hurstown, Denning, Sexton, Calgary, Jericho, Shawnee and
Bronson.
A tornado watch remains in effect until 200 PM CST for northwestern
Louisiana...and eastern Texas.
LAT...LON 3110 9469 3132 9449 3159 9437 3191 9398
3179 9387 3165 9382 3160 9384 3156 9382
3114 9400 3108 9422
TIME...MOT...LOC 1250Z 238DEG 38KT 3158 9440 3132 9439 3111 9454
12The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 2, 6:08 AM CST | Severe Thunderstorm Warning | SHV | Angelina, Cherokee, Nacogdoches, Rusk | 52 min |
| Jan 2, 6:31 AM CST | Severe Thunderstorm Warning | SHV | Camp, Cherokee, Franklin, Gregg, Morris, Nacogdoches and 6 more | 59 min |
| Jan 2, 6:50 AM CST | Special Weather Statement | SHV | San Augustine | 40 min |
| Jan 2, 7:30 AM CST | Special Weather Statement | SHV | Nacogdoches, Panola, Rusk, San Augustine, Shelby | 45 min |
| Jan 2, 7:41 AM CST | Severe Thunderstorm Warning | SHV | Sabine, San Augustine, Shelby | 34 min |
| Jan 2, 8:09 AM CST | Severe Thunderstorm Warning | SHV | Harrison, Panola, Rusk | 51 min |
| Jan 2, 8:29 AM CST | Special Weather Statement | SHV | Angelina, Sabine, San Augustine | 61 min |
| Jan 2, 8:46 AM CST | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches, Sabine, San Augustine, Shelby | 44 min |
| Jan 2, 9:28 AM CST | Severe Thunderstorm Warning | SHV | Sabine, Shelby | 62 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.